# SDR CALA2024021900459

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 69,246 hours, 30,675 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Condition: Contaminated
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HAS LIQUID INGRESS AT 33 INCHES FROM I/B EDGE, 20 1/ 2 INCHES FROM TRAILING EDGE AND 2 INCHES IN DIAMETER.   REPAIRED LH ELEVATOR UPPER SKIN 33IN FROM I/B 20.5IN FROM T/E 2I N DIA ZONE 1 IAW A319 SRM 55-21-11-300-005 CATEGORY A REPAIR.
